# SDR FDEA201106102187

- Difficulty date: June 10, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,430 hours, 31,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634444
- Condition: Damaged
- Location: Bs 1070
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT - ELONGATED FASTENER HOLE IN FRAME AT BS 1070 RBL 30 CUT OUT DAMAGED AREA OF UPPER FLANGE OF FRAME IAW SRM 51-40-3 FIG 1.  FABRICATED REPAIR DOUBLER, FILLER AND SHIM  IAW SRM 51-40-3 FIG 1.  INSTALLED REPAIR DOUBLER, FILLER AND SHIM  IAW SRM 51-30-2 AND 51-40-3 FIG 1 REV 103.
